# SDR C2XA95IA423

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Part number: 12010841001
- Condition: Broken
- Location: Lt Contl Column
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND SPRING ON CAPTAINS CONTROL COLUMN BROKEN.  MAINTENANCE REMOVED AND REPLACED THE SPRING, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
